MathSciNet Relay Station
MathSciNet bibliographic data
MR376700 (51 #12875) 14M15 (20G15)
Cherenack, Paul Submersive and unipotent group quotients among schemes of a countable type over a field $k$. Trans. Amer. Math. Soc. 211 (1975), 101–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement